Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013, Article ID 306707, 9 pages
http://dx.doi.org/10.1155/2013/306707
Research Article

Filtering for Discrete-Time Stochastic Systems with Nonlinear Sensor and Time-Varying Delay

1College of Computer and Information, Hohai University, Changzhou 213022, China
2Changzhou Key Laboratory of Sensor Networks and Environmental Sensing, Changzhou 213022, China
3Jiangsu Key Laboratory of Power Transmission and Distribution Equipment Technology, Changzhou 213022, China
4School of Mathematical Sciences, Anhui University, Hefei 230601, China
5Department of Mathematics and Physics, Hohai University, Changzhou 213022, China

Received 30 November 2012; Revised 17 February 2013; Accepted 17 February 2013

Academic Editor: H. Srivastava

Copyright © 2013 Mingang Hua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The filtering problem for a class of discrete-time stochastic systems with nonlinear sensor and time-varying delay is investigated. By using the Lyapunov stability theory, sufficient conditions are proposed to guarantee the asymptotical stablity with an prescribe performance level of the filtering error systems. These conditions are dependent on the lower and upper bounds of the discrete time-varying delays and are obtained in terms of a linear matrix inequality (LMI). Finally, two numerical examples are provided to illustrate the effectiveness of the proposed methods.